# SDR SA05080

- Difficulty date: June 27, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Condition: Overheated
- Location: Zone 100
- Part time: 1,218 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

DURING CLIMB OUT, FLT CREW NOTED AN AVIONICS SMOKE ECAM MESSAGE.  THE CREW DONNED OXYGEN MASKS AND CONTINUED TO FOLLOW THE APPROPRIATE PROCEDURES.  THE FLIGHT DIVERTED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AVIONICS EQUIPMENT VENTILATION COMPUTER.  OPERATIONALLY CHECKS OK.
